# SDR 06FDEA1165

- Difficulty date: March 20, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S MODIFICATION FROM P TO F/ACF FOUND BETWEEN STA 555-575, STR 46-48, LT, EXTERNAL REPAIR DOUBLER.  RECOMMENDED ACTION:  NO ACTION REQUIRED, REPAIR MEETS SRM 53-20-00 FIG 2 CRITERIA.
